# SDR DALA2021111907131

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,918 hours, 36,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR AFT GIRT BAR FITTING HAS CORROSION. SUMMARY SEE NRC 042-0023:5310-2005/006 00274: 1R DOOR AFT GIRT BAR FITTING CORROSION FOUND TO BE BEYOND LIMITS PER B717 SRM 53-00-00-1A FIG 103. 1R DOOR AFT GIRT BAR FITTING WAS REPLACED WITH NEW PART REF BOEING DWG 9936534. (LP #2022214)
